| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 2, 2007, no. 17-20


Lili Chen, Yunan Cui
      Complex midpoint locally uniform rotundity of Musielak-Orlicz sequence spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 17-20, 803-812
      http://dx.doi.org/10.12988/ijcms.2007.07079

A. Sameripour
      Spectral properties of weighted non selfadjoint elliptic differential operators
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 17-20, 813-824
      http://dx.doi.org/10.12988/ijcms.2007.07080

A. Kara
      On observability of affine control systems on Lie groups
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 17-20, 825-829
      http://dx.doi.org/10.12988/ijcms.2007.07081

R. Jakimczuk
      A note on the sequence \sum_{i=1}^n\frac{1}{c_{i,k}} where c_{n,k} have just k prime factors
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 17-20, 831-837
      http://dx.doi.org/10.12988/ijcms.2007.07082

E. Ballico
      Uniform vector bundles on P^N as Syzygy bundles
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 17-20, 839-842
      http://dx.doi.org/10.12988/ijcms.2007.07083

E. Ballico
      Projective subschemes with many linear automorphisms
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 17-20, 843-845
      http://dx.doi.org/10.12988/ijcms.2007.07084

E. Ballico
      Holomorphic triples on singular genus one curves
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 17-20, 847-850
      http://dx.doi.org/10.12988/ijcms.2007.07085

E. Ballico
      Linear systems on multiple coverings of a smooth curve
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 17-20, 851-852
      http://dx.doi.org/10.12988/ijcms.2007.07086

G. Bosi, M. E. Zuanon
      Semicontinuous representability of interval orders on a metrizable topological space
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 17-20, 853-858
      http://dx.doi.org/10.12988/ijcms.2007.07087

M. W. Coffey
      An explicit formula and estimations for Hecke L-functions: Applying the Li criterion
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 17-20, 859-870
      http://dx.doi.org/10.12988/ijcms.2007.07088

A. Bahram
      On the increments of the principal value of Brownian motion local time
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 17-20, 871-878
      http://dx.doi.org/10.12988/ijcms.2007.07089

N. Cagman
      A new perfect information game; No chance backgammon
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 17-20, 879-884
      http://dx.doi.org/10.12988/ijcms.2007.07090

H. Sahleh
      On topological extensions with continuous sections
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 17-20, 885-890
      http://dx.doi.org/10.12988/ijcms.2007.07091

M. A. Sanati
      On functorial properties of polynilpotent multipliers
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 17-20, 891-901
      http://dx.doi.org/10.12988/ijcms.2007.07092

M. Motamedi
      Generalized cocompact lattices
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 17-20, 903-907
      http://dx.doi.org/10.12988/ijcms.2007.07093

F. Dubeau, S. Labbe
      Euler's characteristics and Pick's theorem
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 17-20, 909-928
      http://dx.doi.org/10.12988/ijcms.2007.07094

K. S. Berenhaut, A. B. O'Keefe, F. Saidak
      Bounds for recurrences on ranked posets
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 17-20, 929-942
      http://dx.doi.org/10.12988/ijcms.2007.07095

M. Bhatti
      Fractional Schrodinger wave equation and fractional uncertainty principle
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 17-20, 943-950
      http://dx.doi.org/10.12988/ijcms.2007.07096

M. S. Boudellioua
      On the eigenstructure assignment of delay-differential systems
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 17-20, 951-959
      http://dx.doi.org/10.12988/ijcms.2007.07097

G. Wen, D. Chen, Z. Xu, L. Liang
      Variation method of solving the irregular oblique derivative problem for elliptic equations of second order
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 17-20, 961-974
      http://dx.doi.org/10.12988/ijcms.2007.07098

J. Biazar, S. M. Shafiof
      A simple algorithm for calculating Adomian polynomials
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 17-20, 975-982
      http://dx.doi.org/10.12988/ijcms.2007.07099

J. Biazar, Z. Ayati
      An approximation to the solution of the Brusselator system by Adomian decomposition method and comparing the results with Runge-Kutta method
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 17-20, 983-989
      http://dx.doi.org/10.12988/ijcms.2007.07100

A. Sahiner
      On I-lacunary strong convergence in 2-normed spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 17-20, 991-998
      http://dx.doi.org/10.12988/ijcms.2007.07101


Journals | Books | Author guidelines